# SDR ASAA0742002

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 34,869 hours, 19,151 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Fore Flap
- Component: Fore Flap
- Component part number: 6546430129
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FORE FLAP HAS MULTIPLE DENTS ON LOWER SURFACE OB OF MIDDLE TRACK.  REMOVED DAMAGED AREA FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 51 70 10 PG 201.
